MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-3013
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 07/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the legal department that this male patient had a right knee revision.It was discovered that the plastic tibial insert of the defective optetrak logic total knee system implant had failed, resulting in synovitis due to polywear, persistent right knee effusion and bone reabsorption.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of polyethylene wear as stated in the legal documentation.The extent and root cause of the polyethylene wear cannot be determined as the device was not available for evaluation and radiographs, photographs, or operative notes were not provided.H6 component code corrected to liner.
 
Event or Problem Description
It was reported via legal documentation that approximately 56 months after a right total knee replacement procedure, the patient has experienced prosthesis wear.Pain, swelling and effusions.Initial surgery and revision surgery operative notes were provided.Post operative diagnosis noted failed right total knee replacement secondary to instability and polyethylene wear.Intraoperatively, the surgeon observed hypertrophic synovium and foreign body reaction tissue.The femoral component was noted as significantly loose and de-bonded from the cement mantle.The tibial tray was well fixed.The patella tracked well and was retained.No medical or surgical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10: (b)(6) 200-02-38 - three peg patella 38mm.(b)(6) 02-012-41-3030 - logic tibia traptray cem sz 3f/3t.(b)(6) 02-010-01-0330 - logic femoral ps cem right sz 3.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening.Or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16459163
Report Number1038671-2023-00291
Device Sequence Number6572626
Product Code JWH
UDI-Device Identifier10885862173577
UDI-Public10885862173577
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2023
Device Catalogue Number02-012-44-3013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer07/28/2023
11/09/2023
03/28/2025
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date08/18/2023
03/04/2025
03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNK.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale